Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have premature ejaculation problem. Noticed sensitive bump on the penis. Remedy?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2009
Answered : 632 Questions
Question
Ok i have premature ejaculation problems some times it is right when i get inside the girl.. I don't know anyway to fix it besides opitates theybseem ro numb the whole body and allow me to cum whebever i want but we both know where that will lead. I know anti depressants and add meds can work is there anything else... Also my penis when Erect bends to the right and there is a very very sensitive bump on te left side right by the head, this Gos away right after i ejaculate. I was thinking maybe it is supposed to be in the center and since my erect penis is curved it pushes it out to the left making me very sensitive and causes premature ejacutlation.. Could this be true... I was also thinking maybe it's becs I'm ADD so maybe i can't focus long enough to not "look for the immediate gratification" in whaculating

The only reason i paid for this is because the message said the "dr has reviewed your query and is ready to discuss now...i pay and it tells me y'all will email me in the future.. That's not right or fair.
Posted Mon, 22 Jul 2013 in Sexual Problems
 
 
Answered by Dr. Sundar Gnanavel 1 hour later
Hello.....
Thanks for your query. There is no relationship between size of your genitalia or ADD with your premature ejaculation. Premature ejaculation is a common problem. Behavioural therapy like master and XXXXXXX technique and drugs like fluoxetine are helpful in dealing with the problem. You can contact a clinical psychiatrist for the same. Wish yu good health.
Regards
Dr Sundar
Psychiatrist
Above answer was peer-reviewed by
 
Follow-up: Have premature ejaculation problem. Noticed sensitive bump on the penis. Remedy? 12 minutes later
You did not really answer one of my questions,, maybe half way answered the ADD one but..
What is this
. Also my penis when Erect bends to the right and there is a very very sensitive bump on te left side right by the head, this Gos away right after i ejaculate. I was thinking maybe it is supposed to be in the center and since my erect penis is curved it pushes it out to the left making me very sensitive and causes premature ejacutlation.
Is the bump possibly the male" (gspot) the bump appears when I am fully erect and is so sensitive one touch can make me ejaculate. What is this sensitive "bump" inside if my penis and why is it so sensitive it's like a button that you can push to make me cum, and i mean immediately,, this is not normal,, i also mentioned some things about opiated treatment so you could please respond to that

I don't know anyway to fix it besides opitates theybseem ro numb the whole body and allow me to cum whebever i want but we both know where that will lead.

So why does this happen and i would also like to know why alcohol fixes the problem and makes you not be able to ejaculate quickly..
This is sensitive becs my wife of 5 years .. I had been secrtly using opiates has a ejaculatory delay...and having sex as long as i wanted but i stopped taking them and the problem was still there she made fun of me for it and also cheated on me becs of it and then divorced me so please give me some respect i mean this is not easy,, saying these things to people,, even this method of doing it online.
 
 
Answered by Dr. Sundar Gnanavel 30 hours later
Hello........
Thanks for your query. The area of penis you mentioned is part of glans penis, the mist sensitive and erotogenic region in the male genitalia, an equivalent of G-spot of females if you want to consider that way. The bump and disappearance after ejaculation is perfectly normal and nothing to be worried about. Opiates like heroin as well as alcohol have the characteristic property of delaying the latency time required for ejaculation through their action on central nervous system. However, this simply is not the right solution. The medically right options are use of drugs like fluoxetine and behavioural techniques like master and johnsons. Kindly consult a psychiatrist in person for initiation of the above modalities of treatment.
Wish you good health.
Regards
Dr Sundar
Psychiatrist and specialist- Psychosexual disorders
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor